Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 907130, 15 pages
http://dx.doi.org/10.1155/2010/907130
Research Article

Oscillation Behavior of a Class of Second-Order Dynamic Equations with Damping on Time Scales

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
3Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA

Received 21 May 2010; Accepted 16 September 2010

Academic Editor: Guang Zhang

Copyright © 2010 Weisong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Application, Birkhäuser, Boston, Mass, USA, 2001.
  3. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  4. L. Erbe, “Oscillation criteria for second order linear equations on a time scale,” The Canadian Applied Mathematics Quarterly, vol. 9, no. 4, pp. 345–375, 2001. View at Google Scholar · View at Zentralblatt MATH
  5. L. Erbe and A. Peterson, “Boundedness and oscillation for nonlinear dynamic equations on a time scale,” Proceedings of the American Mathematical Society, vol. 132, no. 3, pp. 735–744, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. R. Grace, R. P. Agarwal, M. Bohner, and D. O'Regan, “Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3463–3471, 2009. View at Publisher · View at Google Scholar
  7. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5-7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar
  8. S. Sun, Z. Han, P. Zhao, and C. Zhang, “Oscillation for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 642356, 15 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  9. Z. Han, S. Sun, T. Li, and C. Zhang, “Oscillatory behavior of quasilinear neutral delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 450264, 24 pages, 2010. View at Google Scholar
  10. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. H. Saker, “Oscillation of second-order nonlinear neutral delay dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 187, no. 2, pp. 123–141, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Han, T. Li, S. Sun, and C. Zhang, “Oscillation behavior of third-order neutral Emden-Fowler delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 586312, 23 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  13. Z. Han, T. Li, S. Sun, and F. Cao, “Oscillation criteria for third order nonlinear delay dynamic equations on time scales,” Annales Polonici Mathematici, vol. 99, pp. 143–156, 2010. View at Google Scholar
  14. A. Zhao, Y. Wang, and J. Yan, “Oscillation criteria for second-order nonlinear differential equations with nonlinear damping,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 542–555, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. S. Hassan, L. Erbe, and A. Peterson, “Oscillation of second order superlinear dynamic equations with damping on time scales,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 550–558, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear damped dynamic equations on time scales,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 343–357, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation of second-order damped dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1317–1337, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. H. Saker, “Oscillation of nonlinear dynamic equations on time scales,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 81–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. Bohner, L. Erbe, and A. Peterson, “Oscillation for nonlinear second order dynamic equations on a time scale,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 491–507, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Zafer, “On oscillation and nonoscillation of second-order dynamic equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 136–141, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S.-Y. Zhang and Q.-R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010. View at Publisher · View at Google Scholar